Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 796286, 7 pages
http://dx.doi.org/10.1155/2014/796286
Research Article

On Bernstein Polynomials Method to the System of Abel Integral Equations

1Department of Mathematics, Islamic Azad University, Urmia Branch, P.O. BOX 969, Urmia, Iran
2Department of Physics, Islamic Azad University, Urmia Branch, P.O. BOX 969, Urmia, Iran
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey
5Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 20 November 2013; Revised 3 March 2014; Accepted 4 March 2014; Published 7 May 2014

Academic Editor: Hossein Jafari

Copyright © 2014 A. Jafarian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Jafarian, S. Measoomy Nia, Alireza K. Golmankhaneh, and D. Baleanu, “On Bernstein Polynomials Method to the System of Abel Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 796286, 7 pages, 2014. doi:10.1155/2014/796286